# SDR AALA201812139011

- Difficulty date: November 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,344 hours, 31,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231BF, FRAMES 20 TO 24, Y254 TO  -Y189.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
